Spotting after menstrual
Hi, I have two children. After my second delivery, I got vaginal infection. As per doctor's advice, I took medicine and it cured. I am getting the periods regularly. However, after 5th day of my menses, I am getting the spotting for ten days. After ten days, I am getting stomach pain, because of white discharge for 2 or 3 days. After 2 or 3 days, I will have slight stomach ache till I get periods. Is that normal?
Doctor Answers (2) on Spotting after menstrual
Hi there I understand your concern... You will require detailed clinical examination and evaluation...possible causes are polyps, fibroids,ovarian dysfunction,. Some blood coagulation disorders — such as von Willebrand's disease etc,uterine cancer, ovarian cancer and cervical cancer etc...Consult nearest gynecologists for clinical examination and evaluation they will do the needful.
Flag this answer
1/1 people found this helpful
Was this answer helpful?